Non-Real Eigenvalues for $\mathcal{PT}$-Symmetric Double Wells - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Letters in Mathematical Physics Année : 2016

Non-Real Eigenvalues for $\mathcal{PT}$-Symmetric Double Wells

(1) , (1) , (1) , (2) , (3)
1
2
3

Résumé

We study small, $\mathcal{PT}$-symmetric perturbations of self-adjoint double-well Schrödinger operators in dimension $n\ge 1$. We prove that the eigenvalues stay real for a very small perturbation, then bifurcate to the complex plane as the perturbation gets stronger.

Dates et versions

hal-01446841 , version 1 (26-01-2017)

Identifiants

Citer

Amina Benbernou, Naima Boussekkine, Nawal Mecherout, Thierry Ramond, Johannes Sjöstrand. Non-Real Eigenvalues for $\mathcal{PT}$-Symmetric Double Wells. Letters in Mathematical Physics, 2016, 106 (12), pp.1817-1835. ⟨10.1007/s11005-016-0852-8⟩. ⟨hal-01446841⟩
106 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More